Local limit theorems for free groups

Sharp, Richard (2001) Local limit theorems for free groups. Mathematische Annalen, 321 (4). pp. 889-904. ISSN 1432-1807

[img] PDF
Local_Limit.pdf
Restricted to Repository staff only

Download (169kB)
Official URL: http://www.springerlink.com/content/xmnc52yv2fyh/?...

Abstract

In this paper we obtain a local limit theorem for elements of a free group G under the abelianization map [·] :G ® G/[G,G]. This is obtained via an analysis involving subshifts of finite type, where we obtain a result of independent interest. The case of fundamental groups of compact surfaces of genus ³ 2 is also discussed.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 37 Dynamical systems and ergodic theory
MSC 2010, the AMS's Mathematics Subject Classification > 58 Global analysis, analysis on manifolds
Depositing User: Ms Lucy van Russelt
Date Deposited: 15 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/504

Actions (login required)

View Item View Item